MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL-6.3-4.5-14; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL-6.3-4.5-14; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35114
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.The actual complaint product was not returned for evaluation.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint comp-(b)(4).
 
Event or Problem Description
It was reported that when air was injected from inflation valve, the pilot balloon inflated but cuff did not inflate.It was found during use.The product was replaced for new one.No patient injury was reported.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
The device history record for lot cm9199001 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Photos of the device were provided; however, root cause could not be determined.All information reasonably known as of 07 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MICROCUFF PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL-6.3-4.5-14
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10603044
Report Number3011270181-2020-00119
Device Sequence Number19784902
Product Code BTR
UDI-Device Identifier10680651351149
UDI-Public10680651351149
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Model Number35114
Device Catalogue NumberN/A
Device Lot NumberCM9199001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date12/08/2020
Patient Sequence Number1